# SDR F3LA202502270191

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N358FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09068
- Aircraft time: 17,377 hours, 7,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LTPR NR5001376658-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION FOUND L/H SHEARPLATE FR 69-70 CRACKED. REQUIRES REPLACEMENT AS PER SRM 51-72-11 REV 43.   L/H SHEARPLATE WAS REPLACED AS PER SRM 51-72-11 REV 43.
